Alert archive / Indiana / Lake Effect Snow Advisories in 2012
Lake Effect Snow Advisory 2, NWS Northern Indiana
NWS Northern Indiana issued this lake effect snow advisory at Dec 29, 2012, 3:26 PM EST for Elkhart County, Indiana; Cass County, Michigan. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2012, 3:26 PM EST (20:26 UTC)
- Expired
- Dec 29, 2012, 11:31 PM EST
- In force
- 8 hr
- Issued by
- NWS Northern Indiana
Counties Elkhart County, IN, Cass County, MI
The radar
The Northern Indiana radar (KIWX), 48 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.4 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 447 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
179 WWUS43 KIWX 292026 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 326 PM EST SAT DEC 29 2012 ...LAKE EFFECT SNOW SHOWERS TO INTENSIFY THIS EVENING... .COLD AIR SPILLING OVER LAKE MICHIGAN IS CURRENTLY PRODUCING LAKE EFFECT SNOW SHOWERS OVER THE AREA. THESE SNOW BANDS WILL CONTINUE TO ORGANIZE AND INTENSIFY AS COLDER AIR MOVES INTO THE REGION. MODERATE TO HEAVY SNOW IS EXPECTED BY LATER THIS EVENING WITH RATES UP TO ONE INCH PER HOUR IN THE HEAVIER BANDS. ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE BY LATE TONIGHT BEFORE THE WINDS SHIFT TO A MORE WESTERLY DIRECTION. INZ003>005-MIZ077-078-300430- /O.NEW.KIWX.LE.Y.0002.121229T2026Z-121230T0900Z/ LA PORTE-ST. JOSEPH IN-ELKHART-BERRIEN-CASS MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN... DOWAGIAC...CASSOPOLIS...MARCELLUS 326 PM EST SAT DEC 29 2012 /226 PM CST SAT DEC 29 2012/ ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 4 AM EST /3 AM CST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST /3 AM CST/ SUNDAY. HAZARDOUS WEATHER... * SNOW WILL BE HEAVY AT TIMES WITH A QUICK BURST OF 2 TO 4 INCHES EXPECTED LATER THIS EVENING IN THE HEAVIER BANDS. * VISIBILITIES DOWN TO A QUARTER MILE WILL BE POSSIBLE IN THE HEAVIER BANDS. IMPACTS... * TRAVEL WILL BECOME DIFFICULT ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP SEVERAL INCHES IN LOCALIZED AREAS. USE CAUTION WHEN TRAVELING. && $$
3 follow-up statements
771 WWUS43 KIWX 300019 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 719 PM EST SAT DEC 29 2012 ...LAKE EFFECT SNOW SHOWERS TO CONTINUE UNTIL LATER TONIGHT... .COLD AIR SPILLING OVER LAKE MICHIGAN CONTINUES TO PRODUCE LAKE EFFECT SNOW SHOWERS OVER THE AREA. THESE SNOW BANDS WILL CONTINUE TO ORGANIZE AND INTENSIFY AS COLDER AIR MOVES INTO THE REGION. MODERATE TO HEAVY SNOW WILL CONTINUE ACROSS THE AREA WITH RATES UP TO ONE INCH PER HOUR IN THE HEAVIER BANDS. ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE BY LATE TONIGHT BEFORE THE WINDS SHIFT TO A MORE WESTERLY DIRECTION CAUSING THE SNOW BANDS TO DIMINISH. AT 7 PM 3 INCHES OF NEW SNOW HAD FALLEN IN SOUTH BEND FROM ONE OF THE STRONGER LAKE EFFECT SNOW BANDS. INZ003>005-MIZ077-078-300830- /O.CON.KIWX.LE.Y.0002.000000T0000Z-121230T0900Z/ LA PORTE-ST. JOSEPH IN-ELKHART-BERRIEN-CASS MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN... DOWAGIAC...CASSOPOLIS...MARCELLUS 719 PM EST SAT DEC 29 2012 /619 PM CST SAT DEC 29 2012/ ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST /3 AM CST/ SUNDAY... HAZARDOUS WEATHER... * SNOW WILL BE HEAVY AT TIMES WITH A QUICK BURST OF 2 TO 4 INCHES EXPECTED TONIGHT IN THE HEAVIER BANDS. * VISIBILITIES DOWN TO A QUARTER MILE WILL BE POSSIBLE IN THE HEAVIER BANDS. IMPACTS... * TRAVEL WILL BECOME DIFFICULT ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP SEVERAL INCHES IN LOCALIZED AREAS. USE CAUTION WHEN TRAVELING. && $$
609 WWUS43 KIWX 300311 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1011 PM EST SAT DEC 29 2012 ...LAKE EFFECT SNOW SHOWERS TO CONTINUE UNTIL LATER TONIGHT... .COLD AIR SPILLING OVER LAKE MICHIGAN CONTINUES TO PRODUCE LAKE EFFECT SNOW SHOWERS OVER THE AREA. THESE SNOW BANDS WILL CONTINUE TO ORGANIZE AND INTENSIFY AS COLDER AIR MOVES INTO THE REGION. MODERATE TO HEAVY SNOW WILL CONTINUE ACROSS THE AREA WITH RATES UP TO ONE INCH PER HOUR IN THE HEAVIER BANDS. ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE BY LATE TONIGHT BEFORE THE WINDS SHIFT TO A MORE WESTERLY DIRECTION CAUSING THE SNOW BANDS TO DIMINISH. AT 7 PM 3 INCHES OF NEW SNOW HAD FALLEN IN SOUTH BEND FROM ONE OF THE STRONGER LAKE EFFECT SNOW BANDS. INZ003>005-MIZ077-300415- /O.CAN.KIWX.LE.Y.0002.000000T0000Z-121230T0900Z/ LA PORTE-ST. JOSEPH IN-ELKHART-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN 1011 PM EST SAT DEC 29 2012 /911 PM CST SAT DEC 29 2012/ ...LAKE EFFECT SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE LAKE EFFECT SNOW ADVISORY. LIGHT LAKE EFFECT SNOW SHOWERS WILL END OVERNIGHT WITH LITTLE ADDITIONAL SNOW ACCUMULATION. && $$ MIZ078-300900- /O.CON.KIWX.LE.Y.0002.000000T0000Z-121230T0900Z/ CASS MI- INCLUDING THE CITIES OF...DOWAGIAC...CASSOPOLIS...MARCELLUS 1011 PM EST SAT DEC 29 2012 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... HAZARDOUS WEATHER... * LIGHT TO OCCASIONAL MODERATE SNOW SHOWERS WILL BRING AN ADDITIONAL INCH OF SNOW OVERNIGHT BEFORE THE SNOW SHOWERS END. * VISIBILITIES DOWN TO A HALF MILE ARE LIKELY IN THE HEAVIER BANDS. IMPACTS... * TRAVEL WILL BECOME DIFFICULT ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP SEVERAL INCHES IN LOCALIZED AREAS. USE CAUTION WHEN TRAVELING. && $$
448 WWUS43 KIWX 300431 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1131 PM EST SAT DEC 29 2012 MIZ078-300545- /O.CAN.KIWX.LE.Y.0002.000000T0000Z-121230T0900Z/ CASS MI- INCLUDING THE CITIES OF...DOWAGIAC...CASSOPOLIS...MARCELLUS 1131 PM EST SAT DEC 29 2012 ...LAKE EFFECT SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE LAKE EFFECT SNOW ADVISORY. LAKE EFFECT SNOW HAS MOVED OUT OF CASS COUNTY MICHIGAN. LIGHT LAKE EFFECT SNOW SHOWERS ARE STILL POSSIBLE OVERNIGHT...BUT LITTLE IF ANY ACCUMULATION IS EXPECTED. && $$
What forecasters said that day
The local office's own words before this lake effect snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this lake effect snow advisory went out at Dec 29, 12:33 PM EST, 2 hours 53 minutes earlier.
Area forecast discussion, Dec 29, 12:33 PM EST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1233 PM EST SAT DEC 29 2012
.AVIATION...
COLD AIR SPILLING OVER LAKE MICHIGAN COMBINED WITH A LINGERING
INVERTED SURFACE TROUGH IS HELPING TO GENERATE LIGHT SNOW OVER
THE AREA. LAKE EFFECT SNOW IS EXPECTED TO INTENSIFY LATER THIS
EVENING AS CONVECTIVE DEPTHS INCREASE DUE TO CONTINUED CAA. IFR
CONDITIONS AND ACCUMULATIONS OF 1-3 INCHES ARE POSSIBLE AT KSBN.
LOW LEVEL WINDS WILL BACK TO A MORE WESTERLY DIRECTION BY LATER
TONIGHT...QUICKLY SHUTTING OFF LAKE EFFECT PRECIP. FORECAST
SOUNDINGS SUGGEST LOW LEVEL MOISTURE WILL REMAIN TRAPPED BENEATH A
LOWERING INVERSION THOUGH. THIS WOULD SUGGEST LOW END MVFR CIGS
CONTINUING THROUGH THE PERIOD BUT CONFIDENCE IN THIS ASPECT OF THE
FORECAST REMAINS LOW.
&&
.PREV DISCUSSION... /ISSUED 433 AM EST SAT DEC 29 2012/
SHORT TERM...
TODAY THROUGH SUNDAY NIGHT...KEPT THE WINTER WEATHER ADVISORY FOR
FAR SOUTHEAST AREAS GOING UNTIL 7 AM GIVEN THE LATEST SATELLITE AND
RADAR TRENDS. SURFACE OBS AND SURFACE REPORTS OF SNOWFALL
APPROACHING 4 INCHES IN VAN WERT COUNTY SUPPORT TOTAL SNOWFALL
AMOUNTS UP TO 5 INCHES. THE LATEST HRRR SUGGESTS THE SNOW MAY
LINGER A LITTLE LONGER THAN 7 AM THIS MORNING...BUT FOR NOW WILL
KEEP THE EXPIRATION TIME AT 7 AM AND EXTEND LATER IF NEEDED. BACK TO
THE NORTHWEST...LAKE EFFECT SNOW SHOWERS WERE JUST BEGINNING TO
DEVELOP OVER SOUTHERN LAKE MICHIGAN AND SHOULD CONTINUE TO EXPAND IN
COVERAGE. LAKE PARAMETERS NOT IMPRESSIVE...BUT SHOULD SUPPORT LAKE
EFFECT SNOW WITH LIGHT SNOW ACCUMULATIONS. MADE SOME ADJUSTMENTS
ACCORDING TO THE LATEST HIGH RES MODEL DATA TO LAKE EFFECT
TRAJECTORIES AND COVERAGE TODAY AND TONIGHT. OTHERWISE...AS FOR
TEMPERATURES...WENT WITH THE WARMER MET FOR LOWS TONIGHT AND HIGHS
SUNDAY.
LONG TERM...
PROGRESSIVE SPLIT FLW PATTN CONTS UNABATED YET REMAINS POTENTIALLY
PROBLEMATIC AS EVIDENT W/CURRENT SYS OVR THE TN VALLEY THIS MORNING.
GIVEN WORRISOME TREND TWD NEWD PLACEMENT OF DEEPER SRN STREAM WV AND
NWD POSITIONING OF DOWNSTREAM MID LVL CONFLUENCE ZONE SEEN IN ECMWF
AND IN TANDEM W/00Z NAM/UKMET WILL CAUTIOUSLY BREAK FM PRIOR
CONTINUITY WRT POPS MON-MON NIGHT W/CONSENSUS INDICATIONS OF AT
LEAST PARTIAL STREAM PHASING POSSIBLE.
HWVR GRADUAL BLDG OF NEG HGT ANOMALIES CNTRD OVR SE CANADA UPSTREAM
OF BLDG DOWNSTREAM BLOCK OVR GREENLAND AGAIN POINT TO INCREASING
POLAR WEDGING DVLPG MID-LATE PD. IN FACT MULTIDAY MEANS OF GFS MOS
GUIDANCE CONT W/A DOWNWARD TREND ESP THU-FRI PD IN WAKE OF POLAR
FNTL PASSAGE. SOME LK RESPONSE XPCD GIVEN DEGREE/DEPTH OF CAA WING
WED NIGHT AND THU. HWVR SWD CONSENSUS PLACEMENT OF SFC RIDGE CNTR
ACRS THE CNTRL PLAINS WOULD SUGGEST LIMITED RESPONSE IN FACE OF
GENERAL WRLY LL FETCH AND EXTREMELY DRY BNDRY LYR FEED OUT OF RIDGE.
THUS WILL KEEP W/TEMPERED POPS FOR THE TIME BEING. REGARDLESS GIVEN
CORRESPONDING AGREEMENT BTWN GFS/ECMWF WILL UNDERCUT THU/FRI TEMPS
FURTHER IN LIGHT OF BLDG LL THERMAL TROUGH ACRS THE NERN US.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 5 AM EST MONDAY
FOR LMZ043-046.
&&
SHORT TERM...SKIPPER
LONG TERM...T
AVIATION...AGDHazardous weather outlook, Dec 29, 5:29 AM EST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 529 AM EST SAT DEC 29 2012 INZ005>009-013-015>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004- 005-015-016-024-025-301000- ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-PULASKI-FULTON IN-KOSCIUSKO- WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS- GRANT-BLACKFORD-JAY-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA... ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...WINAMAC... FRANCESVILLE...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT... PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND... DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER... HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON... PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 529 AM EST SAT DEC 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-004-012-014-MIZ077-301000- LA PORTE-ST. JOSEPH IN-STARKE-MARSHALL-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...KNOX...NORTH JUDSON...PLYMOUTH...BREMEN...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 529 AM EST SAT DEC 29 2012 /429 AM CST SAT DEC 29 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT DEVELOPING LAKE EFFECT SNOW OVER SOUTHERN LAKE MICHIGAN WILL OVERSPREAD LAPORTE AND SOUTHWEST BERRIEN COUNTY BY MID MORNING. THE LAKE EFFECT SNOW BANDS ARE EXPECTED TO INTENSIFY THIS AFTERNOON AND EVENING. SEVERAL INCHES OF SNOW ARE POSSIBLE LOCALLY PENDING WHERE THE BANDS SETUP AND PERSIST THE LONGEST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...REPORTS OF SNOW ACCUMULATIONS WOULD BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-301000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 529 AM EST SAT DEC 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO DEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS FOR SMALL CRAFT ARE EXPECTED TO PERSIST THROUGH LATE SUNDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Dec 29, 9:42 AM EST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
942 AM EST SAT DEC 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM SNOW CONVOY 40.92N 84.70W
12/29/2012 M3.5 INCH VAN WERT OH EMERGENCY MNGR
&&
MLRLocal storm report, Dec 29, 10:17 AM EST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1017 AM EST SAT DEC 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW 1 S VAN WERT 1S 40.85N 84.58W
12/29/2012 M4.0 INCH VAN WERT OH CO-OP OBSERVER
&&
CEOLocal storm report, Dec 29, 10:20 AM EST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1020 AM EST SAT DEC 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW NNW HARTFORD CITY 40.45N 85.37W
12/29/2012 M5.1 INCH BLACKFORD IN COCORAHS
&&
CEOLocal storm report, Dec 29, 10:50 AM EST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1050 AM EST SAT DEC 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM SNOW OHIO CITY 40.77N 84.62W
12/29/2012 M6.0 INCH VAN WERT OH EMERGENCY MNGR
&&
MLRLocal storm report, Dec 29, 11:20 AM EST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1120 AM EST SAT DEC 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 AM SNOW AKRON 41.04N 86.03W
12/29/2012 M1.0 INCH FULTON IN TRAINED SPOTTER
&&
MLRLocal storm report, Dec 29, 12:23 PM EST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1223 PM EST SAT DEC 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM SNOW MARION 40.56N 85.66W
12/29/2012 M3.0 INCH GRANT IN TRAINED SPOTTER
&&
MLRThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 10:43 PM EST | Winter Weather Advisory | IWX | Adams, Blackford, Grant, Jay, Wells | 8 hr |
| Dec 29, 5:14 AM EST | Small Craft Advisory | IWX | 29 hr |
Nearby
Lake Effect Snow Advisories in Indiana, 2012Lake Effect Snow Advisories in Michigan, 2012Every lake effect snow advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.